# SDR AALA971737

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1403 - AFTER TAKEOFF DFW DURING CLIMB-OUT, NOSE LANDING GEAR RED LIGHT ILLUMINATED FOR APPROXIMATELY THREE MINUTES AND THEN EXTINGUISHED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO PHX AND LANDED WITHOUT INCIDENT. REPLACED NOSE LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
